# SDR DALA2019101525912

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRUCTURE BTW STA. 365 AND RBL10.  PERMENENT REPAIR WAS PERFORMED ON FLOOR SUPPORT STRUCTURE BTW STA 365 AND RBL10 PER B757-200 SRM 53-00-51 REP 5.
